# SDR FDEA201103070899

- Difficulty date: March 7, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 798 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR BS 798 BETWEEN STR   15L-16L,  INCORRECT SRM USED FOR INSTALLATION,  REPAIRED IAW SRM 53-00-01, REPAIR 16 FIG 201 SHEET 1 THROUGH 6, CATEGORY "B" REPAIR RECURRENT INSPECTION IAW 53-00-01 FIG 201, TABLE V.    MAJOR REPAIR.
